# SDR SWAA2020020641142

- Difficulty date: February 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 5,121 hours, 2,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Row 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PASSENGER CABIN PHOTOLUMINESCENT STRIP CRACKED AT ROW 30. / R&R STRIP PER AMM.
